MathSciNet Relay Station
MathSciNet bibliographic data
MR1802725 (2001i:20083) 20F65 (57M07 57M60 57S30)
Swenson, Eric L. A cut point theorem for ${\rm CAT}(0)$ groups. J. Differential Geom. 53 (1999), no. 2, 327–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement